# SDR 07FDEA01133

- Difficulty date: March 26, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 31,065 hours, 24,163 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 AT AFT SPAR SECTION PYLON TORQUE BOX INNER SURFACE HAS SEVERAL WORKING RIVETS.  VISIBLE THRU OPEN ACCESS DOOR NR 484CR.  UPON FURTHER INVESTIGATION CRACKS CONTINUING PAST STOP DRILLED ON RIB   20.  REMOVED RIB ASSY IAW SRM 51-40-21.  FABBED AND RECEIVED PARTS ON MAE TRAV NR T7/668674,T7/669337 AND T7/669336.  LOCATED AND DRILLED IAW SRM 51-40-44.  TREATED AND PRIMED PAINTED NEW PARTS IAW SRM 51-21-10 AND INSTALLED RIB ASSY AND REPLACED WORKING RIVETS IAW SRM 51-40-21.
